Alert archive / Kansas / River Flood Warnings in 2020
River Flood Warning 33, NWS Topeka, KS
NWS Topeka, KS issued this river flood warning at Jul 27, 2020, 3:35 PM CDT for Clay County, Kansas. It took effect at Jul 27, 2020, 7:54 PM CDT. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2020, 3:35 PM CDT (20:35 UTC)
- In effect from
- Jul 27, 2020, 7:54 PM CDT
- Expired
- Jul 28, 2020, 1:44 AM CDT
- In force
- 6 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clay County, KS
The radar
The Grand Island radar (KUEX), 112 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Republican River at Concordia (CNKK1).
- Action stage
- 10 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06856000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
550 WGUS43 KTOP 272035 FLWTOP BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Topeka KS 335 PM CDT Mon Jul 27 2020 ...The National Weather Service in Topeka, KS has issued a flood warning for the following streams in Kansas... Republican River at Concordia affecting Clay County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC027-280433- /O.NEW.KTOP.FL.W.0033.200728T0600Z-200728T1800Z/ /CNKK1.1.ER.200728T0600Z.200728T0600Z.200728T0600Z.NO/ 335 PM CDT Mon Jul 27 2020 The National Weather Service in Topeka, KS has issued a * Flood warning for The Republican River at Concordia. * from late tonight to Tuesday afternoon. * At 2:30 PM Monday the stage was 14.5 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise to near flood stage early Tuesday morning. * Impact...At 15.0 feet...Minor lowland flooding occurs from the mouth of the Buffalo Creek upstream to the mouth of Elm Creek downstream. && LAT...LON 3961 9752 3961 9737 3957 9737 3958 9772 3960 9772 $$
2 follow-up statements
406 WGUS83 KTOP 280058 FLSTOP Flood Statement National Weather Service Topeka KS 758 PM CDT Mon Jul 27 2020 ...The Flood Warning continues for the following streams in Kansas... Buffalo Creek near Jamestown affecting Cloud County Little Blue River near Barnes affecting Marshall and Washington Counties Republican River at Concordia affecting Clay County Solomon River near Glasco affecting Cloud County ...The Flood Warning continues for the following streams in Kansas.. Big Blue River near Blue Rapids affecting Marshall County Republican River at Clay Center affecting Clay County Solomon River near Niles affecting Dickinson...Ottawa and Saline Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC029-281556- /O.EXT.KTOP.FL.W.0030.000000T0000Z-200730T1245Z/ /GLAK1.2.ER.000000T0000Z.000000T0000Z.200729T1845Z.NO/ 758 PM CDT Mon Jul 27 2020 The Flood Warning continues for The Solomon River near Glasco. * until Thursday morning. * At 6:11 PM Monday the stage was 26.1 feet. * Flood stage is 22.0 feet. * Moderate flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by Wednesday early afternoon. * Impact...At 25.0 feet...County Road 763 floods west of Glasco near the west end bridge. && LAT...LON 3941 9793 3940 9788 3928 9773 3925 9780 3936 9793 $$ KSC041-143-169-281556- /O.CON.KTOP.FL.W.0032.200728T1305Z-200730T2315Z/ /NLSK1.1.ER.200728T1305Z.200729T0600Z.200730T1115Z.NO/ 758 PM CDT Mon Jul 27 2020 The Flood Warning continues for The Solomon River near Niles. * from Tuesday morning to Thursday evening. * At 7:30 PM Monday the stage was 18.5 feet. * Flood stage is 24.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Tuesday morning and continue to rise to near 26.6 feet by early Wednesday morning.The river will fall below flood stage by Thursday morning. * Impact...At 27.0 feet...Arrowhead Road west of Niles floods. && LAT...LON 3902 9767 3905 9761 3899 9747 3893 9736 3888 9736 $$ KSC117-281556- /O.CON.KTOP.FL.W.0026.000000T0000Z-200730T0624Z/ /BLRK1.1.ER.200727T0904Z.200727T2030Z.200729T1824Z.NO/ 758 PM CDT Mon Jul 27 2020 The Flood Warning continues for The Big Blue River near Blue Rapids. * until late Wednesday night. * At 7:15 PM Monday the stage was 31.1 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by Wednesday early afternoon. && LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669 $$ KSC029-281556- /O.EXT.KTOP.FL.W.0027.000000T0000Z-200730T0224Z/ /JMSK1.1.ER.200727T1037Z.200727T1344Z.200729T0824Z.NO/ 758 PM CDT Mon Jul 27 2020 The Flood Warning continues for The Buffalo Creek near Jamestown. * until Wednesday evening. * At 6:07 PM Monday the stage was 17.2 feet. * Flood stage is 16.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by Wednesday morning. * Impact...At 18.0 feet...The north bank of the Buffalo Creek Floods. Lowland flooding continues from 763 Road to the Republican River. && LAT...LON 3964 9793 3960 9772 3958 9772 3961 9793 $$ KSC117-201-281556- /O.EXT.KTOP.FL.W.0028.000000T0000Z-200729T1115Z/ /BANK1.1.ER.200728T0936Z.200728T1800Z.200729T0515Z.UU/ 758 PM CDT Mon Jul 27 2020 The Flood Warning continues for The Little Blue River near Barnes. * until Wednesday morning. * At 7:30 PM Monday the stage was 13.4 feet. * Flood stage is 16.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Tuesday morning and continue to rise to near 18.0 feet by Tuesday early afternoon.The river will fall below flood stage by early Wednesday morning. * Impact...At 19.0 feet...Farm field, 4.5 miles north of Barnes, south of the river and east of Highway 148 floods. && LAT...LON 3992 9695 3992 9689 3969 9666 3967 9669 3971 9685 $$ KSC027-281412- /O.EXT.KTOP.FL.W.0033.200728T0054Z-200728T1412Z/ /CNKK1.1.ER.200727T2207Z.200727T2345Z.200728T0212Z.NO/ 758 PM CDT Mon Jul 27 2020 The Flood Warning continues for The Republican River at Concordia. * from this evening to Tuesday morning. * At 7:30 PM Monday the stage was 15.1 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall to below flood stage by tonight. * Impact...At 15.0 feet...Minor lowland flooding occurs from the mouth of the Buffalo Creek upstream to the mouth of Elm Creek downstream. && LAT...LON 3961 9752 3961 9737 3957 9737 3958 9772 3960 9772 $$ KSC027-281556- /O.CON.KTOP.FL.W.0029.000000T0000Z-200731T0640Z/ /CYCK1.1.ER.200727T2105Z.200728T1800Z.200730T1840Z.NO/ 758 PM CDT Mon Jul 27 2020 The Flood Warning continues for The Republican River at Clay Center. * until late Thursday night. * At 7:30 PM Monday the stage was 16.4 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 18.2 feet by Tuesday early afternoon. The river will fall below flood stage Thursday early afternoon. * Impact...At 17.0 feet...Flooding occurs between 16th, 17th, and 18th Roads and between Limestone and Osage Roads. && LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706 $$
232 WGUS83 KTOP 280644 FLSTOP Flood Statement National Weather Service Topeka KS 144 AM CDT Tue Jul 28 2020 ...The Flood Warning is cancelled for the following streams in Kansas... Republican River at Concordia affecting Clay County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC027-280714- /O.CAN.KTOP.FL.W.0033.000000T0000Z-200728T1412Z/ /CNKK1.1.ER.200727T2207Z.200727T2345Z.200728T0355Z.NO/ 144 AM CDT Tue Jul 28 2020 The Flood Warning is cancelled for The Republican River at Concordia. * At 1:30 AM Tuesday the stage was 14.8 feet. * Flood stage is 15.0 feet. * Fell below flood stage at 10:55 PM Monday. * Forecast...The river will continue to fall to 11.2 feet by Wednesday morning. * Impact...At 15.0 feet...Minor lowland flooding occurs from the mouth of the Buffalo Creek upstream to the mouth of Elm Creek downstream. && LAT...LON 3961 9752 3961 9737 3957 9737 3958 9772 3960 9772 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Jul 27, 12:38 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jul 27, 12:38 PM CDT, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1238 PM CDT Mon Jul 27 2020 ...Update to aviation forecast discussion... .SHORT TERM...(Today and tonight) Issued at 301 AM CDT Mon Jul 27 2020 Busy overnight period across the state as a line of slow moving storms continues to progress southward over portions of central and western Kansas. The sfc cold front that was the focus for storm development yesterday afternoon is currently entering far northern Kansas. Widespread heavy rain and thunderstorms towards north central Kansas has since dissipated, however scattered storms are beginning to develop northeast of an MCV in northeast Kansas. Despite the short term guidance exhibiting difficulty resolving the qpf and coverage of storms, believe this trend continues through the morning as ample moisture and elevated instability seen in profilers supports this scenario. In addition, the cold front progresses southward through the morning and afternoon. Sources of lift to assist in scattered to widespread showers may come from a few MCVs in central and western Kansas progged to shift east through the day. Model QPF consistency is low given the varying solutions on precip coverage, but believe that the heavy rain potential is isolated and focuses south of the highest observed rainfall from earlier this evening. Cannot rule out localized flash flooding occurring, but overall the threat is not widespread enough to warrant issuing or extending the Flash Flood Watch. The current watch plans to expire at 12Z. Highest rain chances shift south of the forecast area this evening as sfc high pressure builds southward. The slow progression of the drier, stable airmass building in varies somewhat between guidance so have kept chance pops in the evening across far east central Kansas. Otherwise, clearing skies aloft and a saturated ground cover may result in areas of fog and stratus developing overnight. Lows were therefore raised due to the insulation with readings in the mid to upper 60s. Lingering showers and isolated thunder may be impacting areas south of Interstate 70 on Tuesday morning, otherwise most of the area should be dry during the afternoon as cooler, more pleasant temps rise to the low and mid 80s. An upper shortwave trough crosses the CO Rockies during the afternoon, pulling the frontal boundary and precip chances to central KS by early evening. .LONG TERM...(Tuesday through Sunday) Issued at 301 AM CDT Mon Jul 27 2020 The pattern remains active and a bit messy for the rest of the work week with lower-predictability waves bringing additional chances of thunderstorms, adding to the rainfall received early this week. The first of these comes with a lead shortwave out of the Rockies overnight Tuesday and through the day on Wednesday. This appears to be later than in previous model runs, but in any case, shear and instability look limited enough to preclude any severe weather risk at this time. The main shortwave trough develops in the Intermountain West mid-week and digs southeast across the Central/Southern Plains to impact our weather for Thursday and Friday. This not only brings additional storms, but also brings another cold front south on Thursday. As temperatures already look relatively cooler in the 80s through Thursday, this front could bring temps down further for the end of the week with highs in the 70s across the majority of the area. Details on these waves will likely be refined in the next few days, but overall, expect a wetter and seasonally cool week across the area. Drier conditions look to return by Sunday as ridging builds in behind the departing shortwave. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1230 PM CDT Mon Jul 27 2020 Rain showers will continue to be possible through the afternoon before rain pushes south of terminals by this evening. SCT to BKN low CIGS are expected to linger for the first few hours of this TAF period, after which conditions should improve to VFR into the overnight hours. There is some signal from models that light fog or low stratus could build back in for a few hours Tuesday morning so have included that possibility late in this period. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...22 LONG TERM...Picha AVIATION...Teefey
Hazardous weather outlook, Jul 27, 4:04 AM CDT, 11 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 404 AM CDT Mon Jul 27 2020 KSZ008>012-020>024-026-034>040-054>056-058-059-280915- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 404 AM CDT Mon Jul 27 2020 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Today and Tonight. Thunderstorms today and tonight are not expected to be severe. Main concern will be repeated rounds of rainfall that may lead to localized flash flooding. Minor to moderate river flooding is occurred or expected to occur along area creeks and rivers in north central Kansas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Chances for showers and thunderstorms persist throughout the week, increasing the concern for localized flash flooding and expanded river flooding for the entire outlook area. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Local storm report, Jul 27, 9:58 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
958 AM CDT MON JUL 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM FLOOD 1 NW GLASCO 39.36N 97.85W
07/27/2020 CLOUD KS LAW ENFORCEMENT
100 FOOT STRETCH OF ROAD NEAR CREST AND 40TH
REMAINS UNDERWATER.
&&
STLocal storm report, Jul 27, 9:59 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
959 AM CDT MON JUL 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM FLOOD 3 WNW GLASCO 39.38N 97.89W
07/27/2020 CLOUD KS LAW ENFORCEMENT
ROADWAY UNDER WATER AT THE 200 SECTION OF
EAGLE ROAD.
&&
STLocal storm report, Jul 27, 11:00 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1100 AM CDT MON JUL 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 5 ESE AGENDA 39.67N 97.35W
07/27/2020 M2.90 INCH WASHINGTON KS TRAINED SPOTTER
&&
BDLocal storm report, Jul 27, 11:42 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1142 AM CDT MON JUL 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 5 ESE AGENDA 39.67N 97.35W
07/27/2020 M2.90 INCH WASHINGTON KS TRAINED SPOTTER
0906 AM HEAVY RAIN HANOVER 39.89N 96.87W
07/27/2020 M2.60 INCH WASHINGTON KS TRAINED SPOTTER
0638 AM HEAVY RAIN WASHINGTON 39.81N 97.05W
07/27/2020 M2.86 INCH WASHINGTON KS MESONET
24 HOUR STORM TOTAL.
0803 PM FLASH FLOOD 9 S BLUE RAPIDS 39.56N 96.66W
07/26/2020 RILEY KS LAW ENFORCEMENT
WATER WAS OVER THE ROADWAY WITHIN THE 5200
BLOCK OF SWEDE CREEK ROAD.
0639 AM HEAVY RAIN SCANDIA 39.79N 97.78W
07/27/2020 M2.32 INCH REPUBLIC KS MESONET
24 HOUR STORM TOTAL.
0637 AM HEAVY RAIN 2 W BELLEVILLE 39.82N 97.67W
07/27/2020 M3.60 INCH REPUBLIC KS MESONET
24 HOUR STORM TOTAL.
1020 PM HEAVY RAIN 2 W BELLEVILLE 39.82N 97.67W
07/26/2020 M3.42 INCH REPUBLIC KS MESONET
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 2 W
BELLEVILLE. TOTAL RAINFALL SINCE 10 PM.
STILL RAINING.
0900 PM HEAVY RAIN 1 N BELLEVILLE 39.84N 97.63W
07/26/2020 E4.65 INCH REPUBLIC KS LAW ENFORCEMENT
0856 PM HEAVY RAIN 5 NW BELLEVILLE 39.88N 97.70W
07/26/2020 M4.25 INCH REPUBLIC KS PUBLIC
VIA SOCIAL MEDIA.
0854 PM HEAVY RAIN 6 NE REPUBLIC 39.99N 97.74W
07/26/2020 M3.00 INCH REPUBLIC KS PUBLIC
TOTAL THROUGH 8:50 PM.
0844 PM HEAVY RAIN 4 NW MUNDEN 39.96N 97.59W
07/26/2020 M5.30 INCH REPUBLIC KS PUBLIC
TOTAL THROUGH 8:40 PM.
0719 PM FLASH FLOOD BELLEVILLE 39.82N 97.63W
07/26/2020 REPUBLIC KS LAW ENFORCEMENT
MULTIPLE STREETS IN BELLEVILLE FLOODED.
0806 AM HEAVY RAIN 2 W OLSBURG 39.43N 96.64W
07/27/2020 M4.40 INCH POTTAWATOMIE KS TRAINED SPOTTER
0745 PM HEAVY RAIN OLSBURG 39.43N 96.62W
07/26/2020 M3.54 INCH POTTAWATOMIE KS PUBLIC
HOME WEATHER STATION MEASURED SO FAR.
0620 AM HEAVY RAIN 6 N WELLS 39.22N 97.55W
07/27/2020 M1.93 INCH OTTAWA KS TRAINED SPOTTER
0710 PM HEAVY RAIN 1 S BAILEYVILLE 39.83N 96.18W
07/26/2020 M2.63 INCH NEMAHA KS CO-OP OBSERVER
RAIN TOTAL THROUGH 7:10 PM.
0812 AM HEAVY RAIN BLUE RAPIDS 39.68N 96.66W
07/27/2020 M3.00 INCH MARSHALL KS TRAINED SPOTTER
0915 PM HEAVY RAIN BLUE RAPIDS 39.68N 96.66W
07/26/2020 M3.61 INCH MARSHALL KS CO-OP OBSERVER
TOTAL THROUGH 9:15 PM.
0812 PM HEAVY RAIN 1 N MARYSVILLE 39.85N 96.65W
07/26/2020 M1.63 INCH MARSHALL KS TRAINED SPOTTER
RAIN TOTAL THROUGH 8:10 PM.
0930 PM HEAVY RAIN 2 WSW RANTOUL 38.54N 95.14W
07/26/2020 M3.75 INCH FRANKLIN KS PUBLIC
TOTAL THROUGH 9:30 PM.
0851 PM HEAVY RAIN 5 W RANTOUL 38.56N 95.20W
07/26/2020 M2.50 INCH FRANKLIN KS PUBLIC
FELL IN 45 MINUTES.
0820 PM FLASH FLOOD 5 SE OTTAWA 38.56N 95.20W
07/26/2020 FRANKLIN KS PUBLIC
WATER WAS REPORTED TO BE RUNNING ACROSS THE
ROAD AT THIS LOCATION.
0958 AM FLOOD 3 WNW GLASCO 39.38N 97.89W
07/27/2020 CLOUD KS LAW ENFORCEMENT
ROADWAY UNDER WATER AT THE 200 SECTION OF
EAGLE ROAD.
0956 AM FLOOD 1 NW GLASCO 39.36N 97.85W
07/27/2020 CLOUD KS LAW ENFORCEMENT
100 FOOT STRETCH OF ROAD NEAR CREST AND 40TH
REMAINS UNDERWATER.
0653 AM HEAVY RAIN 6 N GLASCO 39.45N 97.83W
07/27/2020 M4.50 INCH CLOUD KS TRAINED SPOTTER
1005 PM HEAVY RAIN 6 S JAMESTOWN 39.52N 97.87W
07/26/2020 M4.05 INCH CLOUD KS TRAINED SPOTTER
RAINFALL SINCE 7 PM.
1000 PM HEAVY RAIN 6 S JAMESTOWN 39.52N 97.87W
07/26/2020 M4.05 INCH CLOUD KS TRAINED SPOTTER
RAINFALL SINCE 7 PM SUNDAY.
0830 PM HEAVY RAIN 4 NNW MORGANVILLE 39.52N 97.23W
07/26/2020 M3.30 INCH CLAY KS PUBLIC
RAIN TOTAL THROUGH 8:30 PM.
0925 AM HEAVY RAIN 3 SSE HARRIS 38.27N 95.42W
07/27/2020 M5.60 INCH ANDERSON KS TRAINED SPOTTER
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 3
SSE HARRIS. STILL RAINING...THIS CORRECTION
IS FOR THE UPDATED TOTAL.
&&The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:22 PM CDT | Flash Flood Warning | TOP | Republic | 4 hr |
| Jul 26, 7:26 PM CDT | Flash Flood Warning | TOP | Clay, Cloud, Washington | 4 hr |
| Jul 26, 7:30 PM CDT | Areal Flood Advisory | TOP | Pottawatomie, Riley | 3 hr |
| Jul 26, 7:36 PM CDT | Flash Flood Warning | TOP | Franklin | 4 hr |
| Jul 26, 7:43 PM CDT | Flash Flood Warning | TOP | Pottawatomie, Riley | 4 hr |
| Jul 26, 7:47 PM CDT | Areal Flood Warning | TOP | Marshall | 3 hr |
| Jul 26, 8:13 PM CDT | River Flood Warning | TOP | Washington | 10 hr |
| Jul 26, 8:13 PM CDT | River Flood Warning | TOP | Marshall | 6 days |
| Jul 26, 8:13 PM CDT | River Flood Warning | TOP | Cloud | 6 days |
| Jul 26, 8:13 PM CDT | River Flood Warning | TOP | Marshall, Washington | 54 hr |
| Jul 26, 8:13 PM CDT | River Flood Warning | TOP | Clay | 7 days |
| Jul 26, 8:13 PM CDT | River Flood Warning | TOP | Cloud | 4 days |
| Jul 26, 8:16 PM CDT | Areal Flood Advisory | TOP | Ottawa | 3 hr |
| Jul 26, 8:19 PM CDT | Areal Flood Advisory | TOP | Anderson | 3 hr |
| Jul 26, 11:00 PM CDT | Areal Flood Warning | TOP | Republic | 8 hr |
| Jul 26, 11:04 PM CDT | Areal Flood Warning | TOP | Clay, Cloud, Washington | 8 hr |
| Jul 27, 1:42 AM CDT | River Flood Warning | TOP | Marshall | 35 hr |
| Jul 27, 6:59 AM CDT | Areal Flood Warning | TOP | Clay, Cloud, Washington | 6 hr |
| Jul 27, 7:53 AM CDT | Areal Flood Advisory | TOP | Anderson, Franklin | 3 hr |
| Jul 27, 1:02 PM CDT | Areal Flood Advisory | TOP | Clay, Cloud, Washington | 3 hr |
Nearby
River Flood Warnings in Kansas, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.